I have taken one zyrtec at night for hives caused by dermagraphism it is helping the hives and itching , I never had heartburn before but the last two days I have been suffering all day.
Sometimes if you take a medication right before bedtime and you lay down, the acids along with the drug can reflux into the esophagus causing burning. Try taking the medication a little earlier before you lay down for the night and see if that helps. It should because you will absorb more of the medication and it wont cause such burning and back flow in to the esophagus. Also be sure to drink a full glass of water with the pill to be sure you get it all the way down. If the pill sticks higher up in the esophagus and begins to melt there it can burn like crazy! Drinking a full glass of water makes sure it goes down all the way and also dilutes the pill.
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2009 • 1 answer
Updated 14 Sep 2017 • 3 answers
Updated 26 Apr 2018 • 6 answers
Updated 10 Oct 2013 • 2 answers
Updated 14 Aug 2018 • 1 answer